# SDR AALA201704199034

- Difficulty date: April 16, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 54,716 hours, 20,534 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247360012
- Part serial: H1569
- Condition: Faulted
- Location: Nlg Steering
- Part time: 54,716 hours, 20,534 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO THE NOSE WHEEL STEERING FAULT ECAM MESSAGE. NOSE STEERING FAULT LIGHT ILLUMINATED IN FLIGHT AND WOULD NOT RESET. CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AIRCRAFT FROM SERVICE FOR INSPECTION AND REPAIR. MAINTENANCE REPLACED NOSE WHEEL STEERING SERVO CONTROL PER AMM 32-51-51. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
